Adrenergic Bronchodilator Overdose
In diseases like Asthma, chronic bronchitis, chronic obstructive pulmonary disease, etc in which there is some obstruction or the bronchi gets constricted. In those cases we have to dilate the bronchi. For this it is preferred to relax the smooth muscles by giving adrenergicbronchodilation in the bronchi. This will help the patient to freely take the air with no difficulty. This causes the passage to open up and allow the entry and exit of the air freely. These drugs act on the beta-receptors in the bronchi and causes relaxation of smooth muscles. Albuterol and epinepherine are only two short acting adrenergic broncho dilator drugs.
Create this article
Adrenergic bronchodilator overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. Following are the poisonous ingredients or drugs which causes this condition:
The term drug overdose (or simply overdose or OD) describes the ingestion or application of a drug or other substance in quantities greater than are recommended or generally practiced. An overdose is widely considered harmful and dangerous as it can result in death.
Create this article
Symptoms include those that are due to sympathetic system over activity like:
Airways and lungs like dyspnoea or no breathing
No urination or Auria
Eyes like dilatation of pupils and blurring of vision due to dilation of pupil
In CVS there is tachycardia (increases in heart rate and there is also increase in Blood Pressure)
In nervous system like nervousness, tingling of hands and feet, convulsions and irritability
There will be absence of lacrimation or salivation
Fingernails and lips become blue.
Our users add : Create this article
|Artificial Respiration||Modern Medicine|
The patient require a immediate help which includes examination of vital signs of life like Blood pressure, pulse, Respiratory rate and temperature. For proper respiration there is artificial respiration for maintaining proper breathing. This must be included in the management.
|Gastric Suction||Modern Medicine|
Gastric suction or gastric lavage or stomach wash is a procedure that empties the contents of the stomach. It may be done for tests, or to remove materials such as poisons. A tube is inserted through the nose or mouth, down the food pipe (esophagus), and into the stomach.
Laxatives to remove the drug from GIT.
Get expert advise on pricing, expertise and availability To book a free counselling session
please fill in your details-